# SDR SWIA2020041750179

- Difficulty date: March 10, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD BRACKET ASSY AT BL45 FS 345 APPROX. HAVE CORROSION AS MARKED.   (C-CHECK) RO 4/16/2020   REPLACED L/H AFT CORRODED BRACKET ASSY AT BL45 FS345 WITH NEW BRACKET AND NEW HARDWARE PER CRJ-200 SRM.
